# SDR ASAA2015070712492

- Difficulty date: July 7, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL AT RBL 21, BS 747 TO 767 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-15-1A-1, 4C, 2B.   REMOVED INTERCOSTAL IAW SRM 51-40-02. FABRICATED A NEW INTERCOSTAL IAW DWG 146A7505, REV-, AND INSTALLED IAW SRM 51-40-02 & DWG 146A7500, REV- .
